# SDR ASOA2014013109819

- Difficulty date: January 27, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Aircraft time: 27,904 hours, 25,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 INTERIOR AND EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  R & R  BATTERY PACK IAW AMM 33-51-04, OPS CHECKED GOOD.
